Hello, it's been a while since I have been on here and sadly, things are worse than ever, so much has happen but I am still with him and barely hanging on. I have a new question for you all, my husband has been on methadone pills since Monday and he finished his last pill today. However, he has been shooting up cocaine in between these days can someone tell me more about this? Honestly, I saw him take his first pill on the first day but after that I have been at work so I really don't know if he has been taking them. That's why I am confused because I thought you can't mix them both? His preference is roxys but supposedly he hasn't done roxys lately. He has been in different mood swings, angry, happy, depressed, stressed so I am totally lost and I usually am able to know whats up with him. Please someone talk to me. Thanks to all
"That's why I am confused because I thought you can't mix them both?"
If your talking about mixing cocaine and methadone, the answer is yes. Mixing cocaine with any form of opiate is very popular...dangerous...but popular. Here is a thread on another site discussing there experience mixing the two and withdrawals from them both.
"He has been in different mood swings, angry, happy, depressed, stressed so I am totally lost and I usually am able to know whats up with him. "
Any drug addiction can cause these things you describe. Shooting coke and taking opiates at the same time can create these things as well. The effect of mixing the two causes a "roller coaster" of emotions, hence the mood swings. Its also hard to tell if someone is doing it because instead of having the hyped up appearance from the coke...or a low appearance from the opiates...it gives you an even look...making it easier to hide.
I wish you the best of luck. If your fiance is mixing it is very dangerous.
Hello, I am doing nothing to take care of myself. I cry everyday, I am starting to lose weight again, I feel very lonely and depressed, my daughter asked me why don't I kick him out? I am always going after him when he goes to get high at his brothers house, I constantly fight with him, I cry and beg him to stop, nothing works. I am sick over this, I have bags under my eyes, my family is hurting for me, his family keeps telling me to leave him. I don't do drugs and since i stop being his enabler giving him money like 2 months ago he treats me horrible, curses at me, leaves for hours and hours at a time, don't call me or text me, doesn't pick up my calls nothing. I have been so depressed that I can't even think anymore, I can't function at work, I nearly lost my home to foreclosure so many bad things because of this man but the worse part is: I can't bring myself to leave him....... Thanks for caring.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.